# SDR CALA2023101903119

- Difficulty date: October 11, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 116,818 hours, 17,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 451T260418
- Condition: Corroded
- Location: Sta 512 Rbl 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5310-1-2660 FORWARD LOWER CARGO FLOOR WEB UPPER SURFACE CORRODED UNDER AND A ROUND PDU 5C @ STA 512 RBL 4. REF AMES NR 163376-0100-0210 BLENDED + CHECKED LIMITS FOUND TO BE OUT OF LIMITS WITH 100% MAT T. LOSS. REMOVED + REPLACED FLC FLOOR WEB UNDER PDU 5C @ STA 512 RBL4 IAW DWG 451T2603.
